# SDR CALA2025081307694

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 47,611 hours, 5,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20097991
- Condition: Faulted
- Location: Zone 200
- Part time: 19,100 hours, 2,440 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE T/S LOG PAGE 5894542, FOUND MAINTENANCE MSG 33-11308 FOR DOOR R4.   R & R WELS CONTROL UNIT BATTERY DOOR R4. OPS CHECKED GOOD. REF AMM 33-51-07.
